# SDR UALA2009031200763

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 58,834 hours, 18,783 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT STA 520, BETWEEN STR 29R AND 30R.  MAJOR REPAIR ACCOMPLISHED, CUT OUT DAMAGED SKIN, INSTALLED DOUBLER REPAIR.
